Research Repository

Items where Author is "Williams, Alun GT"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Williams, Alun GT (2003) 'Arithmeticity of orbifold generalised triangle groups.' Journal of Pure and Applied Algebra, 177 (3). 309 - 322. ISSN 0022-4049

Williams, Alun GT (2000) 'Generalised triangle groups of type (2, m, 2).' In: UNSPECIFIED, (ed.) Computational and Geometric Aspects of Modern Algebra. Cambridge University Press, 266 - 279.

This list was generated on Wed Dec 1 17:37:12 2021 GMT.